# SDR AALA2019122399024

- Difficulty date: December 14, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 18,889 hours, 7,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Expansion Joint
- Part number: 14A524035
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CABIN FLOOR EXPANSION JOINT AT BS 540 AND BL 0. REPLACED EXPANSION JOINT PER SRM 51-10-02.
